# SDR HEEA073009

- Difficulty date: May 11, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Condition: Leaking
- Location: Float Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT THE LT NOSE FLOAT ASSEMBLY STARTED TO DEPLOY. MAINTENANCE FOUND FLOAT VALVE LEAKING INTERNALY AND STARTED TO INFLATE BAG.
